Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 1, Issue 4, 203-253
Articles: 1 - 8 XML export
COMMENT ON AND A CHARACTERIZATION OF THE CONCEPT OF COMPLETE RESIDUATED LATTICE
Author(s): FATHEI M. ZEYADA , M. A. ABD-ALLAH
Pages: 203-205
EXISTENCE AND UNIQUENESS OF FRACTIONAL DIFFERENTIAL EQUATIONS WITH INTEGRAL BOUNDARY CONDITIONS
Author(s): TAIGE WANG , FENG XIE
Pages: 206-212
ON 2-STRONG HOMOMORPHISMS AND 2-NORMED HYPERSETS IN HYPERVECTOR SPACES
Author(s): P. RAJA , S. M. VAEZPOUR
Pages: 213-223
NEW SOLITONS AND PERIODIC SOLUTIONS FOR THEKADOMTSEV-PETVIASHVILI EQUATION
Author(s): A. BORHANIFAR, H. JAFARI , S. A. KARIMI
Pages: 224-229
FUZZY NONLINEAR OPTIMIZATION
Author(s): S.H. NASSERI
Pages: 230-235
ON DECOMPOSITION OF FUZZY A-CONTINUITY
Author(s): S. JAFARI, K. VISWANATHAN, M. RAJAMANI , S. KRISHNAPRAKASH
Pages: 236-240
ON \(\Phi\)-FIXED POINT FOR MAPS ON UNIFORM SPACES
Author(s): M. ALIMOHAMMADY , M. RAMZANNEZHAD
Pages: 241-243
LOCAL CONVERGENCE ANALYSIS FOR A CERTAIN CLASS OF INEXACT METHODS
Author(s): IOANNIS K. ARGYROS , SAÏD HILOUT
Pages: 244-253